# SDR DALA2021060703102

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,330 hours, 31,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 2R SLIDE NOT INDICATING ARMED ONCE AIRBONE. CORRECTIVE ACTION: ADUSTED GIRT BAR PER DELTA WORKCARD AMDS 2561-4002-RA. OK FOR SERVICE. (7601206)
